International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 2, Pages 337-343
The power mean and the logarithmic mean
Department of Mathematics, University of Ife, Ile-Ife, Oyo State, Nigeria
Received 3 July 1979; Revised 24 March 1980
Copyright © 1982 Christopher Olutunde Imoru. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In a very interesting and recent note, Tung-Po Lin  obtained the least value and the greatest value such that is valid for all distinct positive numbers and where
The object of this paper is to give a simpler proof than Lin's of a more general result. More precisely, the author obtained the classes of functions and , such that